# SDR FDEA2019110762897

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 315N3107Y3
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG O/B REV T/E BRACKET BROKEN STREAMER ATTACH REMOVED AND REPLACED BRACKET AT #1 ENG O/B REV T/E PER BAC DWG # 315N3105 REV   CATCHR AND B757 SRM 51-40-02
